István Mező, PhD
István Mező, PhD
Research Professor, Nanjing University of Information Science and Technology
inf.unideb.hu üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
The r-Bell numbers
I Mezo
J. Integer Seq 14 (1), 1-14, 2011
107*2011
A new formula for the Bernoulli polynomials
I Mező
Results in Mathematics 58 (3-4), 329-335, 2010
942010
A symmetric algorithm for hyperharmonic and Fibonacci numbers
A Dil, I Mező
Applied Mathematics and Computation 206 (2), 942-951, 2008
632008
Nonlinear Euler sums
I Mező
Pacific Journal of Mathematics 272 (1), 201-226, 2014
512014
On the maximum of r-Stirling numbers
I Mező
Advances in Applied Mathematics 41 (3), 293-306, 2008
472008
Hyperharmonic series involving Hurwitz zeta function
I Mező, A Dil
Journal of Number Theory 130 (2), 360-369, 2010
362010
Some physical applications of generalized Lambert functions
I Mező, G Keady
European Journal of Physics 37 (6), 065802, 2016
342016
Periodicity of the last digits of some combinatorial sequences
I Mező
J. Integer Seq 17, 1-18, 2014
332014
Incomplete cauchy numbers
T Komatsu, I Mező, L Szalay
Acta Mathematica Hungarica 149 (2), 306-323, 2016
312016
Incomplete poly-Bernoulli numbers associated with incomplete Stirling numbers
T Komatsu, K Liptai, I Mező
arXiv preprint arXiv:1510.05799, 2015
312015
The r-Bell numbers
I Mező
302011
On the generalization of the Lambert 𝑊 function
I Mező, Á Baricz
Transactions of the American Mathematical Society 369 (11), 7917-7934, 2017
282017
Radii of starlikeness and convexity of some q-Bessel functions
A Baricz, DK Dimitrov, I Mező
Journal of Mathematical Analysis and Applications 435 (1), 968-985, 2016
272016
Euler-Seidel method for certain combinatorial numbers and a new characterization of Fibonacci sequence
I Mező, A Dil
Central European Journal of Mathematics 7 (2), 310-321, 2009
272009
The linear algebra of the r-Whitney matrices
I Mező, JL Ramírez
Integral Transforms and Special Functions 26 (3), 213-225, 2015
252015
An explicit formula for Bernoulli polynomials in terms of -Stirling numbers of the second kind
BN Guo, I Mező, F Qi
arXiv preprint arXiv:1402.2340, 2014
252014
The Dual of Spivey’s Bell Number Formula
I Mezo
Journal of Integer Sequences 15 (2), 3, 2012
242012
Real zeros and partitions without singleton blocks
M Bóna, I Mező
European Journal of Combinatorics 51, 500-510, 2016
232016
Duplication formulae involving Jacobi theta functions and Gosper’s 𝑞-trigonometric functions
I Mező
Proceedings of the American Mathematical Society 141 (7), 2401-2410, 2013
222013
Several generating functions for second-order recurrence sequences
I Mezo
Journal of Integer Sequences 12 (2), 3, 2009
222009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20